# SDR IPXA10158640

- Difficulty date: February 15, 2010
- Submitted: February 24, 2010
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 7,829 hours, 5,016 cycles
- Engine: Pwa PW4158
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, PANEL 262RF REQUIRES REPLACEMENT IAW EO A300-5100-30624-C DUE TO REPAIRS DONE TO FLOORBOARD IAW AMM.  FABRICATED FLOORBOARD 262RF IAW EO A300-5320-16407-D APPENDIX B.
